# SDR FDEA201812043425

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 29,729 hours, 4,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, R1 DOOR EXTERIOR EMERGENCY EXIT LT INOP ON LIGHT TEST.  RELAMPED, REF AMM 33-51-04-2. LT TESTS SATIS, ITEM OK FOR SVC.
